# SDR DALA2023121310200

- Difficulty date: December 12, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 51,741 hours, 37,034 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR SPLICES ON DOOR JAMB STA Y=954 BTW STRINGER 26-27RH. SUMMARY OF NRC 00698: CORROSION LEVEL 2. PREVIOUS REPAIR SPLICES ON DOOR JAMB STA Y=954 BTW STRINGER 26-27RH SPLICES (2 EA) WERE FABRICATED AND INSTALLED PER B717 SRM 53-20-15-2R REPAIR 7. (LP #0106823)
